# SDR FDEA201609293391

- Difficulty date: September 29, 2016
- Submitted: September 29, 2016
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 83,408 hours, 29,444 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ABA72193
- Condition: Corroded
- Location: Bs 440
- Part time: 83,190 hours, 29,311 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LOWER SKIN AT BS 440 LONGERON 50R AT BELLFRAME, HAS ONE EACH BLIND  FASTENER INSTALLED. INSIDE BETWEEN SKIN AND BELLFRAME IS A GAP , POSSIBLE   CORROSION IN BETWEEN. CUT OUT CORROSION DAMAGE ON BELLFRAME REF:  SRM 53-00-01 FIG 8 SHEET 1, LOCATED   AND DRILLED OUT ANGLE AND FILLER REF: SRM 53-00-01 FIG 8 SHEET 1,A ND INSTALLED   ANGLE AND FILLER REF:  SRM 53-00-01 FIG 8 SHEET 1 VOL 1.
